MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Halo (2227)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The drt150 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Post-operatively, the patient reported experiencing halos at night that affected her ability to drive.The patient's best corrected visual acuity remained 20/20 both pre and post operatively.The iol was explanted during a secondary surgical procedure and replaced with a non-johnson & johnson lens, ent200 20.5 iol.There was no incision enlargement, no medical attention, no medication prescribed (outside of standard care), no procedural delays, no sutures, and no vitrectomy during the lens exchange procedure.The iol directions for use were followed.Patient prognosis post iol explant was reported as fully recovered.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female section a-6 patient race: unknown/asked information was not provided.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 07-jan-2026.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received inside a plastic bag along with a piece of foam.During a visual inspection, the device was inspected under magnification.The lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected, and no further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drt150 model lens.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.The lens diopter results obtained from the miq electronic system show that the production order was released within diopter specifications.A search revealed that no other complaints have been received for this production order.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24042433
Report Number3012236936-2026-000016
Device Sequence Number21450729
Product Code MFK
UDI-Device Identifier05050474811379
UDI-Public(01)05050474811379(17)270731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic